Whey protein powders
Jan 30, 2014
I've been HIV+ for 5 years and under treatment for 3 years. I have undetectable viral load. I just started gym and it is really fun (wish I did that earlier). I am thinking about getting whey protein powder supplements sold in shops. Are they safe for me? Will they have an effect on my medication (Truvada + Stocrin)? Thank you
Response from Mr. Vergel
This has become such a common question on my forum. Here is my latest answer on the subject of whey protein use in HIV:
Get Email Notifications When This Forum Updates or Subscribe With RSS
- AIDS Risk Blowjob From A Prostitute
- Dry Cough After Sex With Stripper Condom Broke Worried I Have HIV
- Erectile Dysfunction After Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Scrotum After Licking Penis Sign Of HIV AIDS
- Psoriasis After Rubbing Penis Worried I Have HIV
- Can Saliva Transmit Hepatitis B?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.